I am a 36 yr old female who has been suffering from stomach issues and gerd since I was 21 yrs old. For the past 6 months or so I have had 4 episodes of severe upper abdominal pain and vomiting. First time this occured I went to the emergency room where they performed an xray and I was told it was gastritis/gerd and sent home. I was then put on a stronger antacid for my gerd and was fine for a few months. A few days ago it happened again. Starts off as a sharp stabbing pain in my upper abdomen and eventually leads to nausea and vomitting. The vomitting will last anywhere from 8-9 hrs and is always accompanied by abdominal pain, hot flashes, cold sweats and dizziness. Once this subsides my stomach will be sore and it will take anywhere from 1-2 weeks to go back to normal. I am losing weight because I have no appetite. My doctor seems to think its acid related. This is starting to make me nervous and I am scared it will happen again soon.
Go to ur GI dr and make sure this is not a Gall Bladder issue or something else...u should not have vomiting like that and my dad had it like this would go to the ER and sent home it went on for months he kept saying he felt it was his GB and they would send him home....he was very ill by the time they kept him...so, make an appointment and be seen.
Thank you for your response. I do have an appt with my doctor tomorrow and hopefully they can figure out what is going on. Back in April while I was in the er they said they checked my gallbladder and was okay but I would like for them to check again!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.